Siberian Mathematical Journal

, Volume 9, Issue 1, pp 174–177 | Cite as

On the *-regularity of a ring of matrices over a given ring

  • V. M. Seliverstov
Article
  • 11 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. A. Skornyakov, Dedekind Structures with Complements and Regular Rings [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  2. 2.
    I. Vidav, On Some Regular Rings, Acad. Serbe Sci. Publ. Inst. Math.,13, 73–80 (1959).Google Scholar
  3. 3.
    Z. I. Borevich and L. R. Shafarevich, Theory of Numbers [in Russian], Nauka, Moscow (1964).Google Scholar

Copyright information

© Consultants Bureau 1968

Authors and Affiliations

  • V. M. Seliverstov

There are no affiliations available

Personalised recommendations